| Catalog Number |
06P04-60 |
| Medical Device Problem Code |
False Positive Result (1227)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/07/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.Section a1 patient identifier sids: (b)(6).
Event or Problem Description
The customer reported false repeat reactive alinity s anti-hcv results on four donors.The following results were provided: date: (b)(6) 2023; assay: anti-hcv; sid: (b)(6); alinity results: = 1.31 / 1.32 / 1.38 s/co; nat result: negative.Date: (b)(6) 2023; assay: anti-hcv; sid: (b)(6); alinity results: = 1.23 / 1.16 / 1.18 s/co; nat result: negative.Date: (b)(6) 2023; assay: anti-hcv; sid: (b)(6); alinity results: = 1.48 / 1.57 / 1.58 s/co; nat result: negative.Date: (b)(6) 2023; assay: anti-hcv; sid: (b)(6); alinity results: = 1.05 / 176.37 / 178.68 s/co; nat result: negative.No impact to donor management was reported.
Event or Problem Description
The customer reported false repeat reactive alinity s anti-hcv results on four donors.The following results were provided: date assay sid alinity results nat result (b)(6) 2023 anti-hcv (b)(6) = 1.31 / 1.32 / 1.38 s/co negative.(b)(6) 2023 anti-hcv (b)(6) = 1.23 / 1.16 / 1.18 s/co negative.(b)(6) 2023 anti-hcv (b)(6) = 1.48 / 1.57 / 1.58 s/co negative.(b)(6) 2023 anti-hcv (b)(6) = 1.05 / 176.37 / 178.68 s/co negative.No impact to donor management was reported.
Additional Manufacturer Narrative
The evaluation of complaint data for the product and likely cause alinity s anti-hcv reagent lot 51165be00 identified normal complaint activity.Field data review showed that the repeat reactive rate observed for the complaint lot in blood banks meets the specificity performance claim of the package insert.Manufacturing documentation for the likely cause lot did not identify any issues associated with the complaint issue.No customer returns were available for evaluation.The performance of the likely cause lot was investigated by completing a review for non-conformances, potential non-conformances and deviations related to the likely cause lots.This review did not identify any non-conformances, potential non-conformances, or deviations.A review of labeling concluded that the issue is sufficiently addressed.No systemic issue and/or product deficiency was identified.